# SDR SWAA2022060812067

- Difficulty date: May 26, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR PANEL 844DZ LOWER CLOSE OUT FWD AND AFT ATTACH ANGLES ARE CRACKED. / [01] REMOVED AND REPLACED FWD AND AFT ATTACH ANGLES ON ASD PANEL 844DZ PER SRM 51-40-02-0G-0; PARAGRAPH 4; REFERENCING BOEING DWG 411A2119; SHEET 71.;[02] VERIFIED CORRECTION ACTION 1.
